# SDR SCNA20160618086

- Difficulty date: June 18, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 48,929 hours, 18,468 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Regulator
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENROUTE AT 39000 FT, CABIN ALTITUDE WARNING WENT OFF, CABIN WAS AT 11K FOLLOWED QRH PROCEDURES AND DECLARED EMERGENCY AND DIVERTED TO FSD.  DURING ENGINE BLEED AIR SYSTEM HEALTH CHECK FOUND NR 1 ENGINE BLEED AIR REGULATOR BAD.  R & R NR 1 ENGINE BLEED AIR REGULATOR.  OPS CHECKS GOOD.
